RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 6, Pages 1049–1057 (Mi de1923)  

Ordinary Differential Equations

The stability of certain systems with perturbed argument

V. P. Skripnik

Moscow Institute of Forestry Engineering

Full text: PDF file (857 kB)

Bibliographic databases:
UDC: 517.929
Received: 04.04.1972

Citation: V. P. Skripnik, “The stability of certain systems with perturbed argument”, Differ. Uravn., 9:6 (1973), 1049–1057

Citation in format AMSBIB
\Bibitem{Skr73}
\by V.~P.~Skripnik
\paper The stability of certain systems with perturbed argument
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 6
\pages 1049--1057
\mathnet{http://mi.mathnet.ru/de1923}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=340776}
\zmath{https://zbmath.org/?q=an:0286.34107}


Linking options:
  • http://mi.mathnet.ru/eng/de1923
  • http://mi.mathnet.ru/eng/de/v9/i6/p1049

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020